Isolating segments for Carathéodory systems and existence of periodic solutions

2003
journal article
article
3
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorCapinski, Maciej J.pl
dc.contributor.authorWójcik, Klaudiusz - 132761 pl
dc.date.accessioned2019-08-19T06:58:07Z
dc.date.available2019-08-19T06:58:07Z
dc.date.issued2003pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number8pl
dc.description.physical2443-2451pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume131pl
dc.identifier.doi10.1090/S0002-9939-02-06801-6pl
dc.identifier.eissn1088-6826pl
dc.identifier.issn0002-9939pl
dc.identifier.projectROD UJ / Opl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/80840
dc.languageengpl
dc.language.containerengpl
dc.rightsDodaję tylko opis bibliograficzny*
dc.rights.licenceOTHER
dc.rights.uri*
dc.share.typeinne
dc.subject.enCarathéodory systemspl
dc.subject.enperiodic solutionspl
dc.subject.enisolating segmentspl
dc.subtypeArticlepl
dc.titleIsolating segments for Carathéodory systems and existence of periodic solutionspl
dc.title.journalProceedings of the American Mathematical Societypl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Capinski, Maciej J.
dc.contributor.authorpl
Wójcik, Klaudiusz - 132761
dc.date.accessioned
2019-08-19T06:58:07Z
dc.date.available
2019-08-19T06:58:07Z
dc.date.issuedpl
2003
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.numberpl
8
dc.description.physicalpl
2443-2451
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
131
dc.identifier.doipl
10.1090/S0002-9939-02-06801-6
dc.identifier.eissnpl
1088-6826
dc.identifier.issnpl
0002-9939
dc.identifier.projectpl
ROD UJ / O
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/80840
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dodaję tylko opis bibliograficzny
dc.rights.licence
OTHER
dc.rights.uri*
dc.share.type
inne
dc.subject.enpl
Carathéodory systems
dc.subject.enpl
periodic solutions
dc.subject.enpl
isolating segments
dc.subtypepl
Article
dc.titlepl
Isolating segments for Carathéodory systems and existence of periodic solutions
dc.title.journalpl
Proceedings of the American Mathematical Society
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
5
Views per month
Views per city
Ashburn
2
Wroclaw
2
Dublin
1

No access

No Thumbnail Available